Angles in C*-algebras

M. Anoussis, A. Katavolos, Ivan Todorov

Research output: Contribution to journalArticlepeer-review

Abstract

In this work we characterise the C*-algebras $\mathcal{A}$ generated by projections with the property that every pair of projections in $\mathcal{A}$ has positive angle, as certain extensions of abelian algebras by algebras of compact operators. We show that this property is equivalent to a lattice theoretic property of projections and also to the property that the set of finite dimensional *-subalgebras of $\mathcal{A}$ is directed.
Original languageEnglish
Pages (from-to)501-517
Number of pages17
JournalHouston Journal of Mathematics
Volume37
Issue number2
Publication statusPublished - 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Angles in C*-algebras'. Together they form a unique fingerprint.

Cite this